advertisement
Question
Posted by: very worried | 2004/02/13

irregular periods

Hi
i have been experiencing very irregular periods recently involving getting my period every two weeks.i went on ovaral to regularise it however after one month on the pill i got my period and two days after it finished i got it again.Initially i thought it would be mere spotting but it appears to be a normal cycle and im afraid as to what could be the reason.i am currently 33 and am not presently sexually active.
thank you for your assistance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be hormonal but could also be due to a problem with the uterus or ovaries. I would suggest that you see a gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement